MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT

BARD PERIPHERAL VASCULAR, INC. MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT
Model Number 1820MSK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 02/2021).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during a biopsy, the stylet needle allegedly fractured inside the patient.It was further reported that the fractured needle remained inside the patient as the healthcare professional was unable to retrieve it.There was no reported patient injury.

Brand Name
MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7953583
Report Number2020394-2018-01890
Device Sequence Number1311603
Product Code KNW
UDI-Device Identifier00801741097072
UDI-Public(01)00801741097072
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1820MSK
Device Catalogue Number1820MSK
Device Lot NumberHUCN1301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1